# SDR 99ZZZX63

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8270
- Make and model: Lear 60LEAR
- Aircraft serial: 063
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 605700311
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,616 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT, NOTED LINE DEVELOPED LEAK DEPLETING MAIN HYDRAULIC SYSTEM FLUID.  LEFT THEN RIGHT LOW HYDRAULIC PRESSURE LIGHTS CAME ON.  CREW USED ABNORMAL PROCEDURES CHECK LIST, REQUESTED EMERGENCY LANDING AND LANDED SAFELY WITHOUT ANY FURTHER PROBLEMS.
